MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. CURVED SCISSORS INSERT FOR TUBE 5 MM DIAMETER, 310 MM LENGTH; PFM16

INTEGRA MICROFRANCE S.A.S. CURVED SCISSORS INSERT FOR TUBE 5 MM DIAMETER, 310 MM LENGTH; PFM16
Catalog Number CEV604T1U
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
End user: (b)(6).An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the insert/5mm dia curved scissors insert for tube (cev604t1u) was defective; it was "tried on several handpieces but doesn't open or close." it was reported that the device was not in contact with a patient.Another instrument was used to finalize the procedure.No injury or death occurred; however, a 30-minute delay/prolongation in surgical time was reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The curved scissors insert (cev604t1u) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: the returned curved scissors insert was in used condition.Tests were carried out upon receipt with the customer's tube and insert, as well as with ours and show the scissors cut well but there was resistance to closing the blades.Root cause analysis: the reported complaint was confirmed.It was determined that the pins were too dull.This was not noticed during prior service & repair evaluation, probably because of the lubrication provided.
 
Event or Problem Description
N/a.

Brand Name
CURVED SCISSORS INSERT FOR TUBE 5 MM DIAMETER, 310 MM LENGTH
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21943537
Report Number3003249645-2025-00016
Device Sequence Number20970802
Product Code GCJ
UDI-Device Identifier10381780428411
UDI-Public10381780428411
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV604T1U
Device Lot Number7327041
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown